A 28-year-old male asked about a 25-year-old female:
In 2mts had period 5x.every time lasted 5 days e.g.period on nov 26,lasted 5d + then dec 7.on pill but messed up cz of crazy cycle.preg test was -ve.?
1 doctor answer • 3 doctors weighed in
Fertility Medicine 34 years experience
A pill side effect.: Pills should be taken at the same time every day. Remember if traveling to take pills at the time you would have at home. Some of the low dose pills even one hour off can cause this. Some pills are so low dose that the lining of the uterus sheds irregularly creating is like a "period" but is breakthrough bleeding. Some women require high dose pills to not bleed in between their pill pack.
3.5k viewsReviewed >2 years ago
Last updated Dec 9, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.